Group photo
Author:
OUSOONERCHICK04 Posts: 206
1/14/11 10:16 P

My SparkPage
Send Private Message
Reply
Take the clomid a couple hours before bed (not more than three) and it helps SOOOOO much!

I took clomid and it was horrible and then somebody told me to take it before bed and it was like somebody hit a switch and the nice girl came back.

Good luck!

 current weight: 153.0 
160
154.5
149
143.5
138
MELANIEHCAIN Posts: 11
1/14/11 7:01 P

My SparkPage
Send Private Message
Reply
Thanks for the input ladies. I actually wound up getting my period the day I was supposed to start Provera, so I got to skip that med, I'll start the Clomid Sunday. I have insurance through the military, so unfortunately I can't just go see a specialist because I want to (nothing is easy when dealing with the government-ha!). My Dr. did tell me we'll only try 2 cycles of Clomid though and if that doesn't work then she'll send me on to someone outside of the Naval Hospital. I didn't push too hard to go elsewhere yet, I'm young (26) and figure I'll try what they will give me, pray about it and be hopeful that things will work. We'll move on soon enough if need be. I agree I think she is doing some guess work at the moment, but again, it's the Naval Hospital I'm dealing with, I was happy they were at least giving me some options. I appreciate the feedback, once I heard clomid I felt I was entering a big, unknown world- but I'm going to try and stay positive!

 current weight: 146.4 
147
144.5
142
139.5
137
PIESZCHA's Photo PIESZCHA SparkPoints: (0)
Fitness Minutes: (3,101)
Posts: 577
1/14/11 10:05 A

My SparkPage
Send Private Message
Reply
I'll be starting my 4th round of clomid on Monday. Personally, I don't have any side effects ... anymore. the first round was the only one where i felt "warm" but since it seems that I'm always cold i was fine with that. :) and the first round i also had terribly sensitive boobs from when i took the second pill until AF arrived. they were SO sore i was SURE that we had conceived. ... but it was just the clomid.
i agree with the others that you should probably make an appt with an RE to help you on this journey.
Cheers!

"... and let us run with endurance the race that is set before us." Heb 12:1


 current weight: 213.0 
236
210
184
158
132
SUNNYD76's Photo SUNNYD76 Posts: 1,625
1/14/11 9:31 A

My SparkPage
Send Private Message
Reply
Clomid made me emotional, bloated, and made my breasts ache. But that was about it. It just made my PMS worse.

I would also highly recommend going to see an RE. You are on a lot of meds and the RE can get to the bottom of what is going on with your cycle. It sounds like your OB/GYN is guessing a bit.

Everyday is a winding road/ I get a little bit closer/ Everyday is a faded sign/I get a little closer to feeling fine. -Sheryl Crow


Fall down seven times. Get up eight. -Japanese proverb.

"I can do all things through Christ Who Strengthens me." Phillipians 4:13







JSHAFFER10's Photo JSHAFFER10 Posts: 137
1/12/11 12:41 P

My SparkPage
Send Private Message
Reply
My first round with Clomid wasn't awful...I had night sweats and hot flashes, my emotions were out of whack, but manageable. My second round was horrendous! I spent an entire day crying...had hot flashes and night sweats, but the emotions were the worst. I'm moving onto injectables...someday :/ thats another story.
My advise is to see the RE before going too far with Clomid. My RE did ultrasounds to measure the eggs and then did a trigger shot of HCG to induce ovulation, so we knew exactly when to BD. You should only do about 5 (?) rounds of Clomid a year...it increases the risk for ovarian cancer, so if you're monitored then you'll have a better chance. If you do have bad side effects, I'm told the injectables do not have the side effects that Clomid does.
Good Luck!

 Pounds lost: 14.5 
0
6.75
13.5
20.25
27
ROSOCHKA SparkPoints: (938)
Fitness Minutes: (7,584)
Posts: 477
1/12/11 12:18 P

My SparkPage
Send Private Message
Reply
The worst s/e that I experienced from Clomid were hot flashes. I've done three cycles in a row then stopped as my cycle got back to normal, but hot flashes did continue a bit after. I also used Cloomid in 2 other cycles (but a good 4 months apart) to boost another treatment and it worked once and not too much the other time.
Good luck!!!

 Pounds lost: 0.0 
0
21
42
63
84
MELANIEHCAIN Posts: 11
1/12/11 12:06 P

My SparkPage
Send Private Message
Reply
Well I had another follow up with my doctor, where I show up and she goes- "still not pregnant? hmmm..." those are always fun right?

I have really long/irregular cycles since being off the pill, and although my bloodwork all came back normal, no visible cysts in my ultrasound, and I have no other symptoms, my dr has been treating me like I have PCOS. So I have been on Metformin 1500mg for about 3 months with no success.

She didn't seem that hopeful for Clomid since my cycles are still irregular, but was willing to let me try it for a couple cycles before referring me to an infertility specialist. I'm going to start Provera to force a new cycle, and then do the Clomid from there. Any ladies have experience with these drugs? I have been pretty lucky on the Metformin, it only made me sick a couple times... but while I'm very hopeful to try Clomid, I've heard it can make you a little crazy. Thanks for the input :)

 current weight: 146.4 
147
144.5
142
139.5
137
Page: 1 of (1)  

Report Innappropriate Post

Other Getting Fit Before Baby General Team Discussion Forum Posts

Topics:
Last Post:
1/8/2019 11:09:19 PM
9/30/2018 10:21:30 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x952x39100769

Review our Community Guidelines